# SDR ASAA2017120922820

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 16,433 hours, 5,453 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Control Valve
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND RIGHT PACK LIGHT ILLUMINATED ON PREFLIGHT. GROUNDED - YES. DISCOVERED CANNON PLUG ON RT TEMP CONTROL VALVE WAS NOT COMPLETELY SECURED. SECURED CANNON PLUG. RT PACK SYSTEM AND FAULT LITE OPS CK GOOD. REF B737-900 AMM 21-61-00-700-806-002.
